# SDR 2022F00109

- Difficulty date: December 20, 2021
- Submitted: February 17, 2022
- Operation: General aviation
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: FABRICATEDPARTPE
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DORR LINTEL STRINGER IS CRACKED AT F.S. 280.00. CORRECTIVE ACTION: CUT OUT DAMAGED AREA AND REPAIRED THE PASSENGER DOOR LINTEL STGR AT F.S. 280.00 IW BOMBARDIER SB 670BA-53-040 REV. C DATED SEPT 20/2012 AND BOMBARDIER REO 670-53-21-493 REV. D DARED 2015-07-10. FABRICATED SHIMS, AND USED A REPAIR PART KIT SUPPLIED BY BOMBARDIER.
